# SDR DALA2021122708057

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 90,192 hours, 23,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 SET UP TO CHECK FOR PROPER INSTALLATION OF THE HORIZONTAL EXIT SIGN LENS LOCATED ABOVE THE 2R DOOR. LENS WAS PREV REPORTED LOOSE AND FELL OFF DURING FLIGHT. CORRECTIVE ACTION: REPLACED EXIT SIGN AT 2R OK FOR SVC NO FAULTS NOTED PER IPC 33- 51. (2061688)
